# SDR SWIA2023082204

- Difficulty date: August 4, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 14,681 hours, 9,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOOR BEAM IN AFT GALLEY AT FRAME 87 AS MARKED.     (C-CHECK RO 8/18/2023)    REMOVED AND REPLACED LH FLOOR BEAM IN AFT GALLEY FR 87 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF EMB SRM 51-23-06, CPM 51-25-00-910-001-A.    FACTORY PART REPLACEMENT HAS NO CHANGE IN WEIGHT AND BALANCE REQUIRED.
